# SDR 2003UALA00111

- Difficulty date: January 28, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 42,595 hours, 23,183 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RT CREASE BEAM INNER Z-ANGLE CORRODED FROM STA 270-360.  MAJOR REPAIR ACCOMPLISHED. REPLACED Z-ANGLE.
